# SDR C2XA02IA060

- Difficulty date: March 11, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: D228830001
- Part serial: EL1102
- Condition: Faulty
- Location: Nose Wheel Well
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - Flt 3659 - Crew reported that on approach the nose gear unlock indication flashed on and off with a loud banging noise heard. The aircraft landed at IAH without incident. Maintenance removed and replaced the proximity switch and the proximity switch electronic unit. The aircraft was returned to service and the problem re-occurred on the same date, flight 3329. Maintenance performed an adjustment of the nose landing gear proximity switch and the aircraft was approved for return to service.
